# SDR SIMA20140216004

- Difficulty date: February 16, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N836AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145635
- Aircraft time: 28,470 hours, 24,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OMEGA BEAM INBD SUPPORT CRACKED AT FRAME 47.  REMOVED RT OMEGA BEAM TO WING BOX INBD SUPPORT ANGLE & INSTALLED NEW TWO PIECE SUPPORT ANGLE IAW SRM 53-23-02.
